0
TECHNICAL BRIEFS

Improved Computational Procedures for “Algebraic Solution of the Servomechanism Problem With External Disturbances”

[+] Author and Article Information
C. D. Johnson

Department of Electrical Engineering, University of Alabama in Huntsville, Huntsville, Ala.

J. Dyn. Sys., Meas., Control 97(2), 161-163 (Jun 01, 1975) (3 pages) doi:10.1115/1.3426896 History: Received October 24, 1974; Revised February 23, 1975; Online July 13, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1975 by ASME
Topics: Servomechanisms
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In